MAUDE Adverse Event Report: SYNTHES ELMIRA 4.5MM LCP PROXIMAL TIBIA PLATE14 HOLES/262MM-RIGHT; PLATE,FIXATION,BONE

SYNTHES ELMIRA 4.5MM LCP PROXIMAL TIBIA PLATE14 HOLES/262MM-RIGHT; PLATE,FIXATION,BONE
Model Number 240.046
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was unable to be confirmed if cultures were taken or what the results of the cultures were.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE14 HOLES/262MM-RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6668004
Report Number3003506883-2017-10121
Device Sequence Number816588
Product Code HRS
UDI-Device Identifier10886982164636
UDI-Public(01)10886982164636(10)7552704
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240.046
Device Catalogue Number240.046
Device Lot Number7552704
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date07/12/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;